# SDR SWIA202265125

- Difficulty date: March 1, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RIGHT STILL AT FR 14 HAS CORROSION ON AFT LH CORNER   (C-CHECK RO 03-19-2022)   REMOVED AND REPLACED FWD WET AREA RIGHT SILL AT FR 14 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND CPM 51-25-00910-001-A
